A stochastic approximation algorithm for stochastic semidefinite programming

Abstract : no abstract
Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01382288
Contributor : Panayotis Mertikopoulos <>
Submitted on : Sunday, October 16, 2016 - 3:29:09 PM
Last modification on : Friday, October 25, 2019 - 1:22:24 AM

Identifiers

  • HAL Id : hal-01382288, version 1

Citation

Bruno Gaujal, Panayotis Mertikopoulos. A stochastic approximation algorithm for stochastic semidefinite programming. Probability in the Engineering and Informational Sciences, Cambridge University Press (CUP), 2016, 30 (3), pp.431-454. ⟨hal-01382288⟩

Share

Metrics

Record views

221